# SDR SWAA2023083192860

- Difficulty date: August 3, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 38,345 hours, 23,699 cycles
- System (JASC): 5700 · Wing Structure
- Part: Access Panel
- Part number: NOTREPORTED
- Condition: Bulged
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING LOWER MID T/E ACCESS PANEL # 561CB HAS BULGING/CRACKED FASTENER HOLES<[01] APPLIED PERMANENT REPAIR ON DAMAGED AREA FASTENER HOLES AS MARKED AT PANEL #561CB AS PER B737 SRM 51-70-04-2R-9 AND 51-70-04-2R-0 PARAGRAPH 4-L-M-N ; MATERIAL USED PO#1791128 ANA PO#1690463.;[02] PAINTED L/H WING LOWER MID T/E ACCESS PANEL #561CB REF B737 AMM 51-21-73-370-803.;[03] APPLIED PERMANENT REPAIR ON DAMAGED AREA FASTENER HOLES AS MARKED AT PANEL #561CB AS PER B737 SRM 57-51-01-2R-1; SRM 51-70-04-2R-9 AND 51-70-04-2R-0 PARAGRAPH 4-L-M-N ; MATERIAL USED PO#1791128 ANA PO#1690463.;[04] VERIFIED
